# SDR SWAA2021081712032

- Difficulty date: August 26, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION AROUND NUT PLATES HOLES BS727 TO BS847 WL156 LBL23 / REMOVED ACB L/H FLOOR TO SIDEWALL SUPPORT BS 727-847; LOCATED; DRILLED AND INSTALLED NEW L/H FLOOR TO SIDEWALL SUPPORT; IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0; AND DWG 146A7500.
